Advertisement

Existence Results of a Generalized Mixed Exponential Type Vector Variational-Like Inequalities

  • N. K. MahatoEmail author
  • R. N. Mohapatra
Conference paper
Part of the Communications in Computer and Information Science book series (CCIS, volume 655)

Abstract

In this paper, we introduce a new generalized mixed exponential type vector variational-like inequality problems (GMEVVLIP) and \(\alpha \)-relaxed exponentially \((p,\eta )\)-monotone mapping. We prove the existence results of (GMEVVLIP) by utilizing the KKM technique and Nadlar’s results with \(\alpha \)-relaxed exponentially \((p,\eta )\)-monotone mapping in Euclidian spaces. The present work extends some corresponding results of (GMEVVLIP) [1].

Keywords

Generalized mixed exponential type vector variational-like inequality problems \(\alpha \)-relaxed exponentially \((p , \eta )\)-monotonicity KKM mappings 

2010 Mathematics Subject Classification:

47H04 47H05 90C33 

References

  1. 1.
    Usman, F., Khan, S.A.: A generalized mixed vector variational-like inequality problem. Nonlinear Anal.: Theory Methods Appl. 71(11), 5354–5362 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Fang, Y.P., Huang, N.J.: Variational-like inequalities with generalized monotone mappings in Banach spaces. J. Optim. Theory Appl. 118(2), 327–338 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Huang, N.-J., Gao, C.-J.: Some generalized vector variational inequalities and complementarity problems for multivalued mappings. Appl. Math. Lett. 16(7), 1003–1010 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Khan, S.A., Khan, Q.H., Suhel, F.: Generalized vector mixed variational-like inequality problem without monotonicity. Thai J. Math. 10(2), 245–258 (2012)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Lin, K.L., Yang, D.P., Yao, J.-C.: Generalized vector variational inequalities. J. Optim. Theory Appl. 92(1), 117–125 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Zeng, L.-C., Yao, J.-C.: Existence of solutions of generalized vector variational inequalities in reflexive Banach spaces. J. Glob. Optim. 36(4), 483–497 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Jayswal, A., Choudhury, S., Verma, R.U.: Exponential type vector variational-like inequalities and vector optimization problems with exponential type invexities. J. Appl. Math. Comput. 45(1–2), 87–97 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jayswal, A., Choudhury, S.: Exponential type vector variational-like inequalities and nonsmooth vector optimization problems. J. Appl. Math. Comput. 49(1–2), 127–143 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Wu, K.Q., Huang, N.J.: Vector variational-like inequalities with relaxed \(\eta \)- \(\alpha \) Pseudomonotone mappings in Banach spaces. J. Math. Inequal. 1, 281–290 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ceng, L.-C., Yao, J.-C.: On generalized variational-like inequalities with generalized monotone multivalued mappings. Appl. Math. Lett. 22(3), 428–434 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Plubtieng, S., Thammathiwat, T.: Existence of solutions of new generalized mixed vector variational-like inequalities in reflexive Banach spaces. J. Optim. Theory Appl. 162(2), 589–604 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Nadler, S.B.: Multi-valued contraction mappings. Pac. J. Math. 30(2), 475–488 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Brouwer, L.: Zur invarianz des n-dimensional gebietes. Math. Ann. 71(3), 305–313 (1912)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2017

Authors and Affiliations

  1. 1.Indian Institute of Information Technology, Design and Manufacturing (IIITDM)JabalpurIndia
  2. 2.Central University FloridaOrlandoUSA

Personalised recommendations